Alert archive / Wisconsin / Flash Flood Warnings in 2024
Flash Flood Warning 10, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 13, 2024, 11:12 PM CDT for Columbia County, Wisconsin. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2024, 11:12 PM CDT (04:12 UTC)
- Expired
- Jul 14, 2024, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
County Columbia County, WI
The radar
The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 979 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
629
WGUS53 KMKX 140412
FFWMKX
WIC021-140715-
/O.NEW.KMKX.FF.W.0010.240714T0412Z-240714T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
1112 PM CDT Sat Jul 13 2024
The National Weather Service in Milwaukee/Sullivan has issued a
* Flash Flood Warning for...
Central Columbia County in south central Wisconsin...
* Until 215 AM CDT.
* At 1112 PM CDT, Local law enforcement reported thunderstorms
producing heavy rain. Portions of highway 51 are not passable due
to flooding in the Portage area. Between 2 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Portage, Pardeeville, Rio and Wyocena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4349 8952 4359 8953 4352 8915 4341 8921
FLASH FLOOD...OBSERVED
$$
GEHRINGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 10:32 PM CDT, 40 minutes earlier. Its key messages:
- An Air Quality Alert remains in effect along Lake Michigan Counties through 11 PM CDT tonight for ozone concerns.
- A Severe Thunderstorm Watch is in effect for portions of south-central Wisconsin through 12 AM CDT. Storms will be capable of producing damaging winds and large hail.
- Temperatures continue to increase this weekend, with above normal highs forecast on Sunday and Monday. Widespread heat indices in the 90s are anticipated during the afternoon hours both Sunday and Monday, with triple digit readings possible. A Heat Advisory is in effect Sunday afternoon in Milwaukee, Racine, Kenosha, Walworth, and Rock Counties.
- An active pattern remains in place tonight through Monday, with multiple rounds of showers and thunderstorms expected. Some storms could become strong to severe.
- Drier, quieter weather conditions return behind a departing cold front by mid week.
Area forecast discussion, Jul 13, 10:32 PM CDT, 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1032 PM CDT Sat Jul 13 2024
.KEY MESSAGES...
- An Air Quality Alert remains in effect along Lake Michigan
Counties through 11 PM CDT tonight for ozone concerns.
- A Severe Thunderstorm Watch is in effect for portions of
south-central Wisconsin through 12 AM CDT. Storms will be
capable of producing damaging winds and large hail.
- Temperatures continue to increase this weekend, with above
normal highs forecast on Sunday and Monday. Widespread heat
indices in the 90s are anticipated during the afternoon hours
both Sunday and Monday, with triple digit readings possible. A
Heat Advisory is in effect Sunday afternoon in Milwaukee,
Racine, Kenosha, Walworth, and Rock Counties.
- An active pattern remains in place tonight through Monday,
with multiple rounds of showers and thunderstorms expected.
Some storms could become strong to severe.
- Drier, quieter weather conditions return behind a departing
cold front by mid week.
&&
.UPDATE...
Issued 1032 PM CDT Sat Jul 13 2024
A shortwave, persistent warm air advection aloft, and increasing
850 mb tonight will result in continued scattered storm
development into early tonight. Not out of the question a storm
or two could have severe hail or wind, though most activity will
be sub-severe. Scattered nature of additional development should
limit hydro concerns.
Still watching upstream development over MN that could move in
from the northwest between 5 and 7 am tomorrow morning. Will
continue to monitor these storms overnight as they approach
Wisconsin.
DDV
&&
.SHORT TERM...
Issued 414 PM CDT Sat Jul 13 2024
Tonight through Sunday night:
An Air Quality Alert for conditions favorable for ozone
production is in effect now through 11 PM CDT across Lakeshore
Counties.
Warm frontogenesis along the Mississippi River and outflow
boundaries from remnant convection in northern Wisconsin and
southern Minnesota will serve as triggers for thunderstorm
development across southwestern Wisconsin this evening into
tonight. A hot, humid airmass ahead of these triggers will be
conducive to rapidly growing storms (CAPE values above 2500
J/kg), but maintenance of updrafts may continue to be an issue,
as seen in bulk shear values just over 20 kt. Storms are
expected to push southeastward and produce damaging winds and
hail. A Severe Thunderstorm Watch is in effect through this
evening for this activity.
During the overnight hours, modeling has been converging on a
solution for a line of convection across Wisconsin, enhanced by
an 850 mb jet. PWATs of 1.5 to 1.8 inches and MUCAPE near 2500
J/kg are expected during the overnight hours, leading to
downburst and hail potential with storms that do develop. Weak
shear continues overnight, picking up into the 25-30 kt range
and driving storm motion southeastward. Due to the weak nature
of this shear, training thunderstorms with locally heavy rain
are possible. Flooding potential will continue to be monitored
as storms evolve tonight.
Storms likely exit late tonight into Sunday morning, with some
isolated to scattered storms possible Sunday as hot and humid
conditions continue and even worsen. A few storms could be
strong to severe, but confidence is not high. If overnight
storms linger long enough into Sunday morning, cloud cover will
inhibit temperature rises and additional thunderstorm
development. Still, southwesterly winds and afternoon sunshine
will serve to bring high temperatures in the lower 90s across
much of southern Wisconsin. High humidity with dewpoints in the
lower 70s will also lead to heat index values in the upper 90s
to near 100 degrees. A Heat Advisory is in effect Sunday
afternoon across Milwaukee, Racine, Kenosha, Walworth, and Rock
Counties due to heat index values at or above 100 degrees
extending all the way to the Lake Michigan shoreline. Take
action when you see symptoms of heat exhaustion and heat stroke!
Sunday night, model solutions remain highly divergent as to
placement and timing of any significant convection. That being
said, the majority of models do indicate CAPE values nearing
4000 J/kg and bulk shear values rising above 35 kt during the
overnight hours. Storms that do develop would again be capable
of producing severe winds and hail.
MH
&&
.LONG TERM...
Issued 414 PM CDT Sat Jul 13 2024
Monday through Saturday:
Hot, humid conditions continue into Monday, with heat index
values in the upper 90s expected once again. Southwesterly winds
continue, allowing for high temperatures to potentially reach
the Lake Michigan shoreline. A few spots in far southeastern
Wisconsin may achieve 100 degree heat indices. A cold front is
expected to push southeastward through Wisconsin Monday night
into Tuesday, with additional thunderstorms expected. Strong to
severe storms are possible again during this timeframe.
After storms push southeastward out of the region, clearing
conditions and cooler temperatures are expected under high
pressure through midweek. A few shortwaves may produce showers
and thunderstorms during the late week timeframe into next
weekend.
MH
&&
.AVIATION...
Issued 1032 PM CDT Sat Jul 13 2024
Scattered thunderstorms will continue into early tonight as
moisture, instability, and forcing linger across southern
Wisconsin. Lightning and locally heavy rainfall are the biggest
concern with these storms, though some higher gusts and hail
could be possible with a storm or two. Visibilities and ceilings
will lower within the heavier downpours. Could be a lull in
activity mid to late tonight if this current activity eventually
winds down, but monitoring storms upstream that may move in
early Sunday morning. Current potential timing of the next
round would be entering the northwest forecast area 10-12Z,
then progress southeast from there. Will continue to monitor
these storms tonight and adjust the forecast and TAFs as needed.
DDV
&&
.MARINE...
Issued 414 PM CDT Sat Jul 13 2024
Southerly winds will continue throughout tonight, shifting
southwesterly into Sunday as low pressure develops in western
Ontario and lifts northeastward. A cold front will push
southward through Lake Michigan from this low overnight Monday
into early Tuesday morning, shifting winds to northwesterly.
Breezy conditions linger into Tuesday evening before high
pressure regains prominence.
There is a slight chance for thunderstorms this evening, with more
widespread thunderstorms expected late tonight into Sunday
morning. A few storms could be strong to severe, with gusty winds
as the primary hazard. Periods of showers and thunderstorms are
forecast later Sunday and again on Monday along the cold front. A
few storms could be strong to severe within these time frames as
well.
MH
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ066-WIZ069-WIZ070-WIZ071-WIZ072...2 PM
Sunday to 7 PM Sunday.
LM...None.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Jul 13, 4:21 PM CDT, 6 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 421 PM CDT Sat Jul 13 2024 WIZ046-047-051-052-056>060-062>072-142130- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 421 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight ...Severe Thunderstorm Watch until 10 pm CDT.. Scattered thunderstorms this evening, with a few potentially becoming strong to severe. An additional round of strong to severe storms is possible again late tonight into Sunday morning. Strong winds can be expected with any storms. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Storms linger into Sunday morning, with additional isolated to scattered showers and thunderstorms possible Sunday afternoon into Sunday night. A cold front will produce additional thunderstorm chances Monday afternoon through Monday night. Heat index values will approach 100 degrees Sunday and Monday across southern Wisconsin. A Heat Advisory is in effect Sunday afternoon across Milwaukee, Racine, Kenosha, Walworth, and Rock Counties due to heat index values at or above 100 degrees. Similar conditions Monday may lead to an additional advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this evening and tonight. LMZ643>646-142130- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 421 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Showers and storms are expected tonight into Sunday morning, with a few storms becoming strong to severe. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Storms linger into Sunday morning. Isolated to scattered showers and storms are possible Sunday afternoon. A cold front will produce additional thunderstorm chances Monday afternoon through Monday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-142130- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 421 PM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Showers and thunderstorms push eastward tonight into the open waters of Lake Michigan. A few storms may be strong to severe, especially in the late overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Saturday Strong thunderstorms continue into early Sunday morning. Additional isolated to scattered showers and thunderstorms are possible Sunday afternoon. Thunderstorm potential continues through Monday, with some storms potentially becoming strong to severe. www.weather.gov/mkx
In the hours before
Special weather statement, Jul 13, 8:55 PM CDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
855 PM CDT Sat Jul 13 2024
WIZ063-064-068>070-140230-
Green WI-Walworth WI-Rock WI-Jefferson WI-Dane WI-
855 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT GREEN...WALWORTH...ROCK...
SOUTHERN DANE AND SOUTHWESTERN JEFFERSON COUNTIES THROUGH 930 PM
CDT...
At 855 PM CDT, trained weather spotters reported strong thunderstorms
along a line extending from near Whitewater to Janesville to near
Blanchardville. Movement was southeast at 25 mph.
HAZARD...Wind gusts up to 40-50 mph.
SOURCE...Trained weather spotters.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Janesville, Beloit, Whitewater, Stoughton, Fort Atkinson, Monroe,
Elkhorn, Oregon, Delavan, Lake Geneva, Milton, Edgerton, Evansville,
Brodhead, Williams Bay, Genoa City, Walworth, Belleville, New Glarus,
and Clinton.
This includes the following highways...
U.S. Highway 12 between mile markers 320 and 338.
Interstate 39/90 between mile markers 155 and 186.
Wisconsin Highway 26 between mile markers 6 and 24.
Interstate 43 between mile markers 0 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southeastern Wisconsin.
&&
LAT...LON 4251 8984 4296 8984 4293 8923 4297 8879
4254 8830 4250 8831
TIME...MOT...LOC 0155Z 319DEG 23KT 4280 8864 4268 8900 4276 8985
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
WAGNERLocal storm report, Jul 13, 9:22 PM CDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
922 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM Hail 5 E Blanchardville 42.80N 89.77W
07/13/2024 M1.00 Inch Green WI Public
&&
MGSpecial weather statement, Jul 13, 9:48 PM CDT, 1 hour 24 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
948 PM CDT Sat Jul 13 2024
WIZ062-067-140415-
Lafayette WI-Iowa WI-
948 PM CDT Sat Jul 13 2024
...STRONG THUNDERSTORMS WILL IMPACT LAFAYETTE AND IOWA COUNTIES
THROUGH 1115 PM CDT...
At 947 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Muscoda to near Bloomington to 7 miles
north of Colesburg. Movement was east at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Dodgeville, Mineral Point, Darlington, Shullsburg, Belmont, Benton,
Argyle, Blanchardville, Barneveld, Wiota, Highland, Ridgeway, Avoca,
Orion, Linden, New Diggings, South Wayne, Waldwick, Elk Grove, and
Cobb.
This includes the following highways...
U.S. Highway 18 between mile markers 49 and 61.
U.S. Highway 151 between mile markers 23 and 47.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Wisconsin.
&&
LAT...LON 4320 9043 4318 9022 4316 9018 4317 9016
4312 8984 4251 8984 4251 9042
TIME...MOT...LOC 0247Z 290DEG 26KT 4317 9049 4289 9088 4275 9125
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KUROSKISpecial weather statement, Jul 13, 10:25 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1025 PM CDT Sat Jul 13 2024
WIZ057-140430-
Columbia WI-
1025 PM CDT Sat Jul 13 2024
...A STRONG THUNDERSTORM WILL IMPACT COLUMBIA COUNTY THROUGH 1130 PM
CDT...
At 1025 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pardeeville, or near Portage, moving southeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Portage, Lake Wisconsin, Poynette, Pardeeville, Rio, Cambria,
Arlington, Wyocena, Otsego, Doylestown, and Interstate 90/94
Interchange.
This includes the following highways...
Interstate 90/94 between mile markers 102 and 108.
Interstate 39 between mile markers 85 and 96.
Interstate 39/90/94 between mile markers 109 and 110, and between
mile markers 112 and 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
south central Wisconsin.
&&
LAT...LON 4352 8900 4343 8901 4328 8933 4347 8960
4356 8960 4357 8967 4357 8970 4364 8960
4364 8936
TIME...MOT...LOC 0325Z 297DEG 14KT 4350 8938
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
KUROSKILocal storm report, Jul 13, 10:56 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1056 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM Tstm Wnd Dmg Kewaskum 43.52N 88.24W
07/13/2024 Washington WI Public
A portion of a soffit ripped off a home and
a heavy grill moved.
&&
MGLocal storm report, Jul 13, 11:03 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Milwaukee/Sullivan WI
1103 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM Hail 6 E Lake Delton 43.59N 89.66W
07/13/2024 M0.88 Inch Columbia WI Public
&&
MGThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:21 PM CDT | Special Weather Statement | MKX | Columbia | 54 min |
| Jul 13, 7:22 PM CDT | Special Weather Statement | MKX | Dane, Iowa, Sauk | 53 min |
| Jul 13, 7:29 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 46 min |
| Jul 13, 7:56 PM CDT | Special Weather Statement | MKX | Dane, Dodge, Green, Jefferson, Rock | 64 min |
| Jul 13, 8:01 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 13, 8:03 PM CDT | Special Weather Statement | MKX | Fond du Lac, Sheboygan | 57 min |
| Jul 13, 8:12 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Fond du Lac, Ozaukee, Sheboygan, Washington | 63 min |
| Jul 13, 8:15 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 8:32 PM CDT | Special Marine Warning | MKX | 118 min | |
| Jul 13, 8:40 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Washington, Waukesha | 65 min |
| Jul 13, 8:49 PM CDT | Areal Flood Advisory | MKX | Dane, Iowa, Sauk | 3 hr |
| Jul 13, 8:55 PM CDT | Special Weather Statement | MKX | Green, Rock, Walworth | 35 min |
| Jul 13, 9:07 PM CDT | Areal Flood Advisory | MKX | Dane, Green, Jefferson, Rock | 3 hr |
| Jul 13, 9:07 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 23 min |
| Jul 13, 9:14 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 13, 9:48 PM CDT | Special Weather Statement | MKX | Iowa, Lafayette | 87 min |
| Jul 13, 10:25 PM CDT | Special Weather Statement | MKX | Columbia | 65 min |
| Jul 13, 10:37 PM CDT | Areal Flood Advisory | MKX | Columbia | 3 hr |
| Jul 13, 11:18 PM CDT | Areal Flood Advisory | MKX | Columbia | 3 hr |
| Jul 13, 11:26 PM CDT | Special Weather Statement | MKX | Columbia | 64 min |
| Jul 13, 11:39 PM CDT | Flash Flood Warning | MKX | Columbia, Dane, Dodge, Jefferson | 3 hr |
| Jul 14, 12:20 AM CDT | Areal Flood Advisory | MKX | Green | 3 hr |
| Jul 14, 3:29 AM CDT | River Flood Warning | MKX | Jefferson | 8 days |
| Jul 14, 4:07 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 53 min |
| Jul 14, 4:50 AM CDT | Special Weather Statement | MKX | Columbia | 40 min |
| Jul 14, 5:01 AM CDT | Special Weather Statement | MKX | Dane, Iowa | 44 min |
| Jul 14, 5:12 AM CDT | Areal Flood Advisory | MKX | Columbia, Dane, Dodge, Jefferson, Marquette, Sauk | 3 hr |
| Jul 14, 5:30 AM CDT | Special Weather Statement | MKX | Lafayette | 45 min |
| Jul 14, 5:33 AM CDT | Special Weather Statement | MKX | Jefferson | 42 min |
| Jul 14, 5:44 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 46 min |
| Jul 14, 5:53 AM CDT | Special Weather Statement | MKX | Green, Rock | 52 min |
| Jul 14, 6:08 AM CDT | Special Weather Statement | MKX | Walworth, Waukesha | 52 min |
| Jul 14, 6:20 AM CDT | Special Weather Statement | MKX | Walworth | 25 min |
| Jul 14, 6:33 AM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Jul 14, 6:35 AM CDT | Special Marine Warning | MKX | 85 min | |
| Jul 14, 6:37 AM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 68 min |
| Jul 14, 6:46 AM CDT | Special Marine Warning | MKX | 89 min | |
| Jul 14, 7:03 AM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Jul 14, 8:17 AM CDT | River Flood Watch | MKX | Jefferson | 38 hr |
| Jul 14, 6:49 PM CDT | Special Weather Statement | MKX | Dane | 26 min |
Nearby
Flash Flood Warnings in Wisconsin, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.